•  
  •  
 

Turkish Journal of Mathematics

Volume 31, Number (2007)

Articles

PDF

Semi-Slant Submanifolds of a Nearly Kaehler Manifold
VIQAR AZAM KHAN and MERAJ ALI KHAN
Pages 341-353

PDF

Ergodicity Conditions in a Simple Best Effort Queueing Networks
ABDELDJEBBAR KANDOUCI, ABDELMADJID EZZINE, and TOUFIK GUENDOUZI
Pages 355-362

PDF

On Graded Secondary Modules
SHAHABADDIN EBRAHIMI ATANI and F. FARZALIPOUR
Pages 371-378

PDF

Closure of Minimal Extensions
M. EL HAJOUI and A. MIRI
Pages 409-414

PDF

On Nuclearity of Köthe Spaces
ERDAL KARAPINAR and V. ZAKHARYUTA
Pages 435-438

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board